# SDR SWAA2022011427107

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,514 hours, 20,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 FASTNERS HOLES ARE ELONGATED ON #3 FAIRING (542BB) AFT I/B SIDE SEAL (MARKED) / REPAIRED PER SRM 57-53-70-2R-2 AND 51-70-04-2R-9.
